# SDR SIMA9700522

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 1,054 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

LBB - FLT 3678 - LEFT ENGINE FAILED AFTER TAKEOFF WITH A BANGING SOUND AND ENGINE ROLL BACK.  ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED SAFELY.  REPLACED LEFT ENGINE IAW SAAB AMM.  PERFORMED OPERATIONAL GROUND CHECKS.  AIRCRAFT WAS RETURNED TO SERVICE.  PART TOTAL CYCLES, 1203.  (X)
